Addiction: Alcohol/Drug Rehab Community
Vicodin Withdrawals, someone please help!
About This Community:

Drug or alcohol addiction can be a difficult thing to recover from as your body becomes physically dependant on these substances. Discuss topics including alcohol/drug rehab centers or programs, share rehab stories and offer support, and long term recovery post-rehab.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Vicodin Withdrawals, someone please help!

I have been taking vicodin for about a year now off and on. I have never ever had a problem with substance. I've never even smoked marijuana, barely drink. But I have severe TMJ/Lock Jaw off and On. It came to my realization that it seems i am addicted. So I took my last vicodin yesterday around 2pm. My lower back hurts, my thighs hurt. I feel real groggy. I refuse to let myself fall into this trap. I am a 25 year old business student (female) and this is just NOT me. How long should I expect these feelings? Any help would be so great. My brother took his own life a few years ago and was addicted to prescription pills along with other things. Although our parents have ZERO problems with any of this and are just hard working people. Any advice would be so helfpul.
2 Comments Post a Comment
Blank
5039239_tn?1364028271
Hi, so sorry about your brother. Can you talk to your doctor about your addiction? My doctor advised me in the past with my alcohol addiction. Quit now almost 19 months. Go to AA/NA meetings for support. Keep busy with things you enjoy, exercise, reading may help you sleep. See the doctor in the morning or soon as possible Good wishes.
Blank
Avatar_m_tn
i dont think you need to see a doctor na meeting will help for sure unless you are experiencing something life threating due to the withdrawal you shouldnt have to see a doc. give the body aches and flu like symptoms at most 2 weeks after that you can expect the mental **** (anxiety depression insomnia thoughts that go round and round for anywhere from 4-6 weeks at the 5th and 6th week you will be 90% back to normal just hang in there you got this but realize that the timeline i have just given is what i have experienced with a low dose addicion that i cought very early if you arnt experiencing much anxiety or depression then this may not apply to you just take it one day at a time and know that each day gets better and better but when you get better dont relapse you may feel like you are in control at that point and can take one or two but do not do it if the craving become to strong i suggest pot people dont get addicted to pot and mos people would not recomend it but it really will chill you out and its something to do if all your doing is sitting around pondering on pills and getting some im not saying to become a pot head but if you need something to get your mind off of it and make you feel good with no side effects pot is where its at
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Alcohol/Drug Rehab Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Addiction Answerers
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
6726276_tn?1388332222
Blank
CRSeaside
Huntington Beach, CA
1801781_tn?1373244154
Blank
littlebit667
OK
3060903_tn?1390303996
Blank
Nighthawk61
ON